# SDR ASOA201001005

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 15,688 hours, 14,131 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD THRESHOLD ANGLE CORRODED.  DISCONNECTED HANDRAIL ACTUATOR ROD FROM FITTINGS & REMOVED CORRODED ANGLE AND CAPS SRM 51-41-02, 51-42-06, 51-42-11, AND 51-42-21. STARTED INSTALLING ASD THRESHOLD ANGLE EXCEPT FOR NUTPLATES & FLOOR SUPPORT ANGLE IAW SRM 51-42-06.  INSTALLED NUTPLATES, FLOOR SUPPORT ANGLE, ACTUATOR RODS AND FITTINGS, GROUND STUDS & BONDING WIRE IAW SRM 51-42-06, 51-45-00, 51-41-02.  ADJUSTED & SAFTY WIRED PROX SENSOR IAW AMM 52-70-04-820-006.  COMPLIED WITH OPS TEST OF THE PASSENGER DOOR WARNING SYS IAW AMM TASK 52-70-04-710-801. NO DEFECTS NOTED.
